# SDR ABXA9800595

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 5641253501
- Condition: Corrosion
- Location: Ws 372.75-379
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE LOWER SKIN DOUBLER FORWARD EDGE BETWEEN STATION XFS 372.75 AND XF 379.0 HAS HEAVY EXFOLIATION CORROSION.  REPAIRED IAW DC8 SRM 51-3-0 AND DWG 5641253.
